REAL

Transversal designs and induced decompositions of graphs

Bujtás, Csilla and Tuza, Zsolt (2016) Transversal designs and induced decompositions of graphs. JOURNAL OF COMBINATORICS, 7 (2-3). pp. 257-269. ISSN 2156-3527

[img]
Preview
Text
1501.03518v1.pdf

Download (148Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 15 Sep 2016 14:00
Last Modified: 15 Sep 2016 14:00
URI: http://real.mtak.hu/id/eprint/39566

Actions (login required)

View Item View Item